# SDR 00FDEA00848

- Difficulty date: December 1, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 33,516 hours, 24,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 834  DURING ROUTINE INSP, BS 400 FLOORBEAM FOUND CORRODED AT RBL 12.  R&R & FAB PER IAW BAC 727 SRM 53-10-8.
